RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 272–285 (Mi mz944)  

This article is cited in 9 scientific papers (total in 9 papers)

On infinite groups with a given strongly isolated 2-subgroup

A. I. Sozutova, N. M. Suchkovb

a Krasnoyarsk State Academy of Architecture and Construction
b Krasnoyarsk State University

DOI: https://doi.org/10.4213/mzm944

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 237–247

Bibliographic databases:

UDC: 512. 544
Received: 16.08.1999

Citation: A. I. Sozutov, N. M. Suchkov, “On infinite groups with a given strongly isolated 2-subgroup”, Mat. Zametki, 68:2 (2000), 272–285; Math. Notes, 68:2 (2000), 237–247

Citation in format AMSBIB
\Bibitem{SozSuc00}
\by A.~I.~Sozutov, N.~M.~Suchkov
\paper On infinite groups with a given strongly isolated 2-subgroup
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 272--285
\mathnet{http://mi.mathnet.ru/mz944}
\crossref{https://doi.org/10.4213/mzm944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822654}
\zmath{https://zbmath.org/?q=an:0978.20019}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 237--247
\crossref{https://doi.org/10.1007/BF02675349}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400031}


Linking options:
  • http://mi.mathnet.ru/eng/mz944
  • https://doi.org/10.4213/mzm944
  • http://mi.mathnet.ru/eng/mz/v68/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Sozutov, A. K. Shlepkin, “On Some Groups with Finite Involution Saturated with Finite Simple Groups”, Math. Notes, 72:3 (2002), 398–410  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Suchkov, NM, “On classes of infinite groups with involutions”, Acta Applicandae Mathematicae, 85:1–3 (2005), 285  crossref  mathscinet  zmath  isi  elib  scopus
    4. V. I. Senashov, “On Shunkov Groups with a strongly embedded subgroup”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S210–S217  mathnet  crossref  isi  elib
    5. V. I. Senashov, “O gruppakh Shunkova s silno vlozhennoi pochti sloino konechnoi podgruppoi”, Tr. IMM UrO RAN, 16, no. 3, 2010, 234–239  mathnet  elib
    6. Senashov V.I., “On Groups with a Strongly Imbedded Subgroup Having an Almost Layer-Finite Periodic Part”, Ukr. Math. J., 64:3 (2012), 433–440  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. I. Sozutov, “Groups with the quasicyclic centralizer of a finite involution”, Siberian Math. J., 57:5 (2016), 881–883  mathnet  crossref  crossref  isi  elib  elib
    8. A. I. Sozutov, O. V. Kravtsova, “$KT$-fields and sharply triply transitive groups”, Algebra and Logic, 57:2 (2018), 153–160  mathnet  crossref  crossref  isi
    9. A. A. Shlepkin, “Groups with a strongly embedded subgroup saturated with finite simple non-abelian groups”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 31 (2020), 132–141  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:251
    Full text:97
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020